# SDR SWIA971572

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Venturi
- Condition: Leaking
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

DUCT LEAK LIGHT CAME ON AFTER TAKEOFF.  LIGHT WENT OUT AFTER QRH INSTRUCTIONS.  RETURNED TO SFO.  FOUND RIGHT PACK VENTURI IS LEAKING.  REPLACED VENTURI AND PACKING.  OPS CHECKS GOOD.
